# SDR SIMA20160927007

- Difficulty date: September 27, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 37,188 hours, 33,358 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 14525893001
- Condition: Cracked
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QA FOUND CARGO DOOR CUTOUT SILL FWD TEE BRACKET CRACKED. AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED CARGO DOOR CUTOUT SILL FWD TEE BRACKET IAW SRM 51-20-03 AND 51-40-02. AIRCRAFT WILL BE RETURNED TO SERVICE.
